2 months after having Silk injections in my lips, I still have bumps. Is this residual product? (photo)
Doctor Answers 6
Bumps Two Months after Silk Injection
Yes, the bump on your lip is most likely residual product. This can easily be dissolved with hyaluronidase. This typically does not happen with Silk. I recommend having a follow up with an expert injector. Best of Luck!
Restylane Silk/Lips/Tear Troughs/ Liquid Face Lift/Hyaluronic Acid
I appreciate your question.
This can be from the filler and can be dissolved with hyaluronidase. I would recommend that you follow up with your injecting MD to discuss your concerns.
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative breast surgery.
Best of luck!
Board Certified Plastic Surgeon
Bumps 2 months after Silk
These bumps are most likely residual product. It can be dissolved with hyaluronidase easily. It is unusual for this to happen with Silk because it is such a small particle size.
You might also like...
Lumpy After Restylane--Reverse with Hyaluronidase
This can be from the filler. It can be reversed with Hyaluronidase injections and a different technique can be used next time. See an expert. Best, Dr. Emer
Restylane Silk Lips...
Thank you for your question. That is an unusual area to get particulate bumps from a lip injection. When did they arise? How long after the Silk was placed? Any other symptoms? Please follow up with your board certified Dermatologist for further evaluation and management. If there are indeed bumps from filer they should easily be dissolved with dilute hyaluronidase. Regards, Dr. Matt Elias
Hi and thanks for this question. Silk is a very fine form of HA and is the least likely to create bumps, but it is not impossible. It's also possible that if product from a previous injection if this is not your first time. If you feel there's product in the lips and its bothering you consider an enzyme (hyaluronidase) to take it away. Speak with your injector again about your options. Best, Dr. ALDO
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.